| Model Number |
434893 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, cathlab report) and the production documentation were reviewed to establish whether a device deficiency contributed to this event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the occurrence as no procedure- but device-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.
Event or Problem Description
The pk papyrus covered stent system was selected for treatment of a lesion in the mid lcx with a des during which a coronary artery perforation type ii occurred.To stop the bleeding, prolonged balloon inflation was performed.While advancing the affected pk papyrus into the proximal lcx, the stent dislodged from the balloon.The delivery system was withdrawn.After an unsuccessful snaring attempt, the dislodged stent was trapped with a stent.Post-dilation was performed with a 3.0 mm nc balloon.The perforation was successfully sealed by balloon tamponade, followed by stenting.The treating physician rated the occurrence as no procedure- but device-related complication.